MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 LCS COMPLETE FEM CEM R STD; LCS COMPLETE : KNEE FEMORAL

DEPUY INTERNATIONAL LTD. 8010379 LCS COMPLETE FEM CEM R STD; LCS COMPLETE : KNEE FEMORAL
Catalog Number 129401040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had tka revision for loose components.There was no infection present.Loosening happened at cement to implant interface.Date of original surgery is unknown.Cement used is unknown.Components were removed and revision components were implanted.There were no adverse events or anything of consequence to report.There is no other information to be obtained due to patient privacy.No other info will be given.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE FEM CEM R STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds IN LS11 8 DT
UK  LS11 8 DT
MDR Report Key8549985
Report Number1818910-2019-91593
Device Sequence Number10855958
Product Code NJL
UDI-Device Identifier10603295021551
UDI-Public10603295021551
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129401040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight85